Yes, i can relate with the levaquin nightmare. I've tried many meds throughout my journey and nothing compared to the levaquin herx. Knee pain, shoulder pain, foot pain, calf pain, burning sensations, tingling, numbness, depression. Good stuff!
Eventually you might have to stop due to tendon issues or neuropathy. Pulsing one week on, one week off might become a better strategy for you in the future. This will allow the tendons to recover a bit while the organisms take longer to bounce back than 7 days.
Saw Levaquin the thread title and thought this would be a good spot to share this.
Here's a little tidbit I found in a study of the "nicotinic (niacin) transport system"
"These lines of evidence suggest that the transport system of lomefloxacin and ofloxacin in rat erythrocytes is common with that of a water-soluble vitamin, nicotinic acid, to which quinolones are structurally analogous."
Notice that last part....the quinolones antibiotic group are structurally analogous to Niacin. Many of us here have taken antibiotics belonging to this group for our Lyme. Levaquin is a quinolone as you know.